BibTeX record journals/tcs/Wahlen09

download as .bib file

@article{DBLP:journals/tcs/Wahlen09,
  author    = {Martin Wahlen},
  title     = {On the complexity of approximating the Hadwiger number},
  journal   = {Theor. Comput. Sci.},
  volume    = {410},
  number    = {8-10},
  pages     = {994--996},
  year      = {2009},
  url       = {https://doi.org/10.1016/j.tcs.2008.12.020},
  doi       = {10.1016/j.tcs.2008.12.020},
  timestamp = {Sun, 28 May 2017 13:20:07 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tcs/Wahlen09},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics